# SDR CA090511007

- Difficulty date: May 6, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,173 hours
- Engine: Pwa PT6T3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 212030464003
- Condition: Cracked
- Location: Cockpit
- Part time: 80 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDSHIELD FOUND CRACKED DURING DAILY CHECK.
